American Journal of Computational Mathematics

Vol.8 No.1(2018), Paper ID 82559, 6 pages

DOI:10.4236/ajcm.2018.81001

 

A Brief Parametric Analysis of Catastrophic or Disastrous Hurricanes That Have Hit the Florida Keys between 1900 and 2000

 

J. M. D’Andrea

 

University of South Florida Sarasota, Manatee, Sarasota Campus, Sarasota, Florida, USA

 

Copyright © 2018 J. M. D’Andrea et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D’Andrea, J. (2018) A Brief Parametric Analysis of Catastrophic or Disastrous Hurricanes That Have Hit the Florida Keys between 1900 and 2000. American Journal of Computational Mathematics, 8, 1-6. doi: 10.4236/ajcm.2018.81001.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.